Keywords: flecainide, overdose, sodium channel (PubMed Search)
There are Type 1C Anti-Dysrhythmics, like propafenone and flecainide, that are utilized to suppress atrial fibrillation. They are called Type 1C due to their sodium channel blocking effects. Flecainide has a potent effect on the ECG and has caused significant and resistant widening of the QRS complex.
Typically, a sodium channel blocker like a TCA can be treated with hypertonic sodium bicarbonate but flecainide has been resistant to this at times and there is a reported overdose utilizing magnesium sulfate. (1) Keep that in mind if you were to see a widened QRS complex in the face of a flecainide ingestion.
There has been a Brugada ECG pattern also reported (I know Amal is smiling) (2) ontop of the widened QRS, PR intervals though minimal effect on the QT.
1: Cabrera Ortega M, Gell Aboy J, Díaz Berto E, Monagas Docasal V. [Acute flecainide overdose]. An Pediatr (Barc). 2011 Jan;74(1):56-8. 2: Martínez-Mateo V, Arias MA, Rodríguez-Padial L. [Brugada electrocardiographic pattern elicited by flecainide overdose]. Med Clin (Barc). 2011 Mar 19;136(7):320.